Panadrex Syrup 120Mg/5Ml 100ML

Panadrex syrup (raspberry flavoured) for children ( 2 months - 5 years ). It contain paracetamol as analgesic used for toothache, Sore throat, Childhood infections, and Teething.
SKU: 107363

Delivery date: Within an 2 hour
0.470 KD
pcs.

Panadrex 120Mg/5Ml 100ML Syrup

Paracetamol

Panadrex Baby & Infant syrup ( raspberry flavoured) is an analgesic for effective relief from pain and fever in children, from 2 months - 5 years of age.

Paracetamol belongs to a group of medicines called analgesics (painkillers) and is used to treat pain by inhibiting cyclooxygenase, COX-1 and COX-2, which are involved in prostaglandin (PG) synthesis. Prostaglandins are responsible for eliciting pain sensations.

Indications:

• Fever.

• Toothache.

• Sore throat.

• Childhood infections.

• Immunisation.

• Teething.

Points of interest:

• Should not be taken with other products containing paracetamol at the same time.

• Do not give to your child more frequently than every 4 hours.

How to use:

The dose depend on the child weight and age.

Active Ingredients:

Paracetamol.


Side effects:

• Diarrhea.

•Increased sweating.

• Nausea or vomiting.

• Stomach cramps or pain.

Cautions:

• Consult your doctor if your child has any liver or kidney problems.

Interactions:

• Metoclopramide or domperidone (used to treat nausea and vomiting).


Quantity:

100 ml

How to store:

Keep at room temperature.

Made in:
Argentina.

back to top
Filters